×

Asymptotic behaviour of solutions of variational inequalities with highly oscillating coefficients. (English) Zbl 0354.35031

Appl. Methods Funct. Anal. Probl. Mech., IUTAM/IMU-Symp. Marseille 1975, Lect. Notes Math. 503, 30-55 (1976).

MSC:

35J20 Variational methods for second-order elliptic equations
49S05 Variational principles of physics
49J27 Existence theories for problems in abstract spaces
35J35 Variational methods for higher-order elliptic equations
35B40 Asymptotic behavior of solutions to PDEs